Publications

Found 3 results
    Filters: Type is Journal Article and Author is Pascal Bianchi  [Clear All Filters]
    2011
    Bianchi, P., M. Debbah, M. Maida, and J. Najim, "Performance of Statistical Tests for Single-Source Detection Using Random Matrix Theory", IEEE Transaction on Information Theory, vol. 54, issue 4, pp. 2400-2419, April 2011.
    2010
    Bianchi, P., M. Debbah, and J. Najim, "Asymptotic Independence in the Spectrum of the Gaussian Unitary Ensemble", Electronic Communications in Probability, vol. (15) 2010, pp. 376-395, 2010.